# SDR DL764100207

- Difficulty date: January 26, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 34,467 hours, 8,429 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 38GF-40GF.  FOUND CONNECTOR DISCONNECTED AT SEAT 40GF.  CONNECTED PLUG EMER LIGHTS CK GD.
